# SDR ERKR20010068

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 29,035 hours, 14,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922577506
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, BARREL NUT HOLES XHS 27.234. THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR CORROSION FOUND IN THE THREE BARREL NUT HOLE BORES OF THE RIGHT HORIZONTAL STABILIZER LOWER FORWARD AND LOWER CENTER SKIN PANELS. PART NUMBERS 5922576504 AND 5922577506.PER ECRA N12FQ55MD88002EAC.
